Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Continuous blood in urine, normal creatinine and BUN level, low WBC, absence of burning micturation, flank pain, fever. Cause?

hi,,my mom have a blood in the urine for almost 3 months (microscopic), she have a normal creatinine and BUN level, she does not experience burning sensation while urinating, flank pain, and fever. her last lab. test reveal no elevation of WBC , she decided to stop taking her meds. i would like to ask what s wrong with her???i hope the details can help,for added details feel free to ask,,thank you in advance
Asked On : Fri, 23 Mar 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pathologist and Microbiologist 's  Response
Hello. Welcome to HCM.
Your mom is having MICROSCOPIC HEMATURIA which is very different from urinary tract infection. Now, it has to be seen if her urine is positive for casts, crystals or has any other form of active urinary sediment. There are a variety of glomerular disorders which can have these findings. It is better if you visit a nephrologist for evaluation.
Take care
Answered: Fri, 23 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor